# SDR DALA2023041402968

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,907 hours, 9,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CORROSION SUPPORT CROSSBEAM LOCATED FR75 UPPER SIDE BTW Y-450 AND Y450 AT AFT GALLEY AREA (SSI 534159). CORRECTIVE ACTION: COMPLIED WITH ERA 606916-14 REV.0, REV. 1 AND REV.2. (2716667)
